[Thin layer chromatography and infrared spectroscopy in the diagnosis of salicylic intoxication].
Аннотация
Drugs are the main causal agents in intoxications with suicidal purpose. Salicylates are few frequently related. In this paper we reported a patient with suspicion of acute exogenous intoxication with salicylates. The patient showed clinical symptoms of fever, hypoglycemia, low cardiac rhythm, hyperventilation, pulmonary edema and coma. We employed analytical toxicology to elucidate the drug involved in the intoxication, using thin layer chromatography (TLC) and infrared spectrometry to detect acetyl salicylic acid, as the cause agent of intoxication clinical pattern, in acids extracts from urine and gastric content. The analytical results corresponds with clinical symptoms showed by the patient and the information obtained by medical monitoring of him.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.